is TOXIC? Methadone
is toxic.....Buprenorphine allows you to feel NORMAL...no withdrawals and a clear head.
Buprenorphine feels the cleanest out of any opiate
IMO. Now swim
doesn't slam it so that may be a different story but taken as directed sublingually it is as clean as they come.
Opiate naive people can get high off it because it is strong as shit. But it is a partial agonist/partial antagonist so it won't bring on as much euphoria
as complete agonist like H, OC, Hydrocodone
, etc. And taking it if you aren't an addict
and trying to quit is a bad idea because it RAPIDLY increases your opiate tolerance.
You can get A LITTLE high off of buprenorphine even if you are an addict by taking 600mgs of St. Johns Wort before you take double your normal amount of Buprenorphine. This is debateable, but swim has personally tried it and swim felt a slight high. St. Johns Wort is an inducer of the CYP3A4 liver enzyme which is responsible for the breaking down of buprenorphine. You would think that would be a bad thing because it would "burn off" the Bupe quicker and IT DOES. But it metabolizes the Buprenorphine into NORbuprenorphine which is a FULL AGONIST which will increase the euphoria.
This can be dangerous because NorBuprenorphine is very strong and dangerous so I can't reccomend this to anyone, but if you do try this do it with caution and DON'T TRY IT IF YOU ARE OPIATE NAIVE!!!!!!
But I digress.... Buprenorphine is the opposite of toxic. It's not good to take if you aren't an addict because you can become an addict and it sky rockets your tolerance, however, if you are an addict it is a Godsend and by NO MEANS toxic. It has saved me from a dark depressing junky life that I was destined to lead the rest of my days...... But with the help of family, friends, the Lord, my addiction specialist, my therapist, AND BUPRENORPHINE I have been clean for over a year now. I started out at 32mgs a day of Bupe and worked my way down to 2mgs a day in a little over 6 months. It was VERY comfortable....I felt ZERO withdrawals until I quit taking it COMPLETELY after getting down to 2mgs a day and even then the withdrawals were EASILY manageable with anti-anxiety, anti-depressant, and sleeping medication...in addition to clonidine
. I felt tired, weak, anxious, and depressed BUT I was able to sleep at least 4 hours a night which I could NEVER do withdrawing from OC. That lasted about a week and then I had another week or so where I still felt kinda crappy but it was ALOT better and then I was pretty much fine. I had since months to get out of "The Life" and get used to not being high and filling my day with productive things. It has taken a lot of prayer, therapy, and help from friends and family since then but it was well worth it.